# SDR CA140924009

- Difficulty date: September 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 8011 · Engine Starter
- Part: Control Unit
- Part number: 252342
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, PILOT COMPLETED ALL POST LANDING CHECKS AND HAD AN UNEVENTFUL TAXI.  ARRIVING AT THE DOCK, PILOT PULLED IT INTO BETA TO STOP THE ACFT AND THE ENGINE SHUTDOWN.  PILOT CHECKED THE FUEL SHUTOFF AND THE MIXTURE AND ALL WAS OPERATING NORMALLY.  PILOT ATTEMPTED TO RESTART THE ENGINE BUT IT DIDN`T LIGHT.  UPON INVESTIGATION BY MAINTENANCE, IT WAS FOUND THAT THE START CONTROL UNIT WAS AT FAULT. THE SCU HAD A TSO OF 5796.1.
